# SDR DXTA2011102504761

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 3,930 hours, 2,511 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Multiple Fail
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT RETRACT. RT MAIN GEAR GREEN DOWN LIGHT REMAINED ILLUMINATED.  RESEATED LANDING GEAR PCB'S JF207, AND JF205 IAW MM 24-60-10. CHECKED RT WOW SWITCH. OPS CHECKED GOOD. INSPECTED GEAR HANDLE ASSY AND CONNECTIONS. OPS CHECKED GOOD. PERFORMED L/G OPS CHECKED IAW MM 32-00-00.  OPS CHECKED GOOD.  PERFORMED 25 GEAR SWINGS. OPS CHECKED GOOD.
